MathSciNet Relay Station
MathSciNet bibliographic data
MR305166 47H15
Dancer, E. N. Bifurcation theory in real Banach space. Proc. London Math. Soc. (3) 23 (1971), 699–734.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement